inducing a period after depo - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 07-11-2010, 01:08 AM - Thread Starter
 
bubbledumpster's Avatar
 
Join Date: Jun 2008
Location: Orlando, FL, USA
Posts: 95
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
i took on depo shot in may of '09 (so it should have stayed in my system may 1-aug 1). it completely wrecked my body, and the entire time i was on it was one long period.

i one tiny little period after that and then took the morning after pill in Nov, two days after which I had massive cramping and bleeding. I then had a regular period in Dec. My last period was on Jan 13 of this year.

Does anyone have any suggestions for natural remedies I can try to get my body back on track? I don't want to try the BC pill yet because I have a history of depression.

photosmile2.gifcavale treehugger.gif*wannabe radical doula*
*plotting with sammodifiedartist.gif until we have our own little ones*
planning to TTC in May '11 (just in time for my birthday!)
bubbledumpster is offline  
Sponsored Links
Advertisement
 
Old 07-11-2010, 01:24 AM
 
mum4vr's Avatar
 
Join Date: Jan 2007
Posts: 413
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Have you tried progesterone cream 3 weeks on, one week off for a few months? It ought to work. You can see infertilityworkshop . com for more info or PM me. Warm cycle teapills are also helpful, but you MUST ask a TCM practioner first-- they can be dangerous if not used properly.

blessings
mum4vr is offline  
 
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off